# SDR UPS07M48928

- Difficulty date: December 20, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT WASTE TANK BILGE FRAME STA 1978 BETWEEN LONG 48R & 48L AFT SIDE CORROSION.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-21-01 VOL I REV 38 MAT'L REMOVED 0.006 INCH THK REMAINING 0.057 INCH ORG THK 0.063 INCH FOUND WITHIN LIMIT AS PER SRM 53-00-01 VOL I FIG 1A REV 38.
